Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 6(108), Pages 163–169 (Mi umn6558)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

The $\varepsilon$-entropy of certain classes of periodic functions

V. M. Tikhomirov


Full text: PDF file (533 kB)

Bibliographic databases:
Received: 08.10.1960

Citation: V. M. Tikhomirov, “The $\varepsilon$-entropy of certain classes of periodic functions”, Uspekhi Mat. Nauk, 17:6(108) (1962), 163–169

Citation in format AMSBIB
\Bibitem{Tik62}
\by V.~M.~Tikhomirov
\paper The $\varepsilon$-entropy of certain classes of periodic functions
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 6(108)
\pages 163--169
\mathnet{http://mi.mathnet.ru/umn6558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144150}
\zmath{https://zbmath.org/?q=an:0143.35602}


Linking options:
  • http://mi.mathnet.ru/eng/umn6558
  • http://mi.mathnet.ru/eng/umn/v17/i6/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vasil'eva, “Entropy numbers of embedding operators of function spaces on sets with tree-like structure”, Izv. Math., 81:6 (2017), 1095–1142  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:198
    Full text:108
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021